# SDR DALA106106309

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 84,775 hours, 10,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FOUND EMERGENCY PATH LIGHTS NEAR DOOR 2L LAV OUT OF POSITION.  MAINTENANCE FOUND WIRES BROKEN AND LIGHT ASSEMBLY MISSING.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND CAP.  OPERATIONAL CHECK WAS GOOD.
